# SDR 07FDEA00859

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46992
- Aircraft time: 66,747 hours, 20,769 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Condition: Damaged
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AUTOPILOT TEST DAMAGED LOWER RUDDER AFT T/E.  REPAIRED T/E SECTION IAW SRM 55-30-00 VOL 1 FIG 2.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER I031562/N01562 AND IAW SRM 55-30-00 VOL 1 FIG 2.
